# SDR ASAA2023102745872

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N961AK
- Make and model: Boeing 737-9
- Aircraft serial: 63562
- Aircraft time: 2,559 hours, 766 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 5172124
- Condition: Faulty
- Location: #2 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

#2 ENG FAILED TO LIGHT OFF. CHECKLIST COMPLETED. SECOND ATTEMPT SUCCESSFUL. GROUNDED - YES. REPLACED #2 ENG R/H IGNITOR PLUG REF AMM 74-21-02-400-802 OPS CK GOOD.
